Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I had been on tazorac for a while and noticed about a week and a half ago that it made my face really red, so i stopped it and started using 2.5% bp instead. so far it seems to be working a little better. anyways. how do I get rid of the redness caused by the tazorac? in the spots I applied the tazorac it is redder than the other spots, In other words, most of my face has a red tint except for the clear white colored skin (my normal skin color) around my eyes and on the lower back parts of my cheeks where i never got acne. Also will the BP make the redness worse? is there any treatment for acne without a side effect of redness?

also I normally have pale white skin if that helps at all

Share this post


Link to post
Share on other sites

I had been on tazorac for a while and noticed about a week and a half ago that it made my face really red, so i stopped it and started using 2.5% bp instead. so far it seems to be working a little better. anyways. how do I get rid of the redness caused by the tazorac? in the spots I applied the tazorac it is redder than the other spots, In other words, most of my face has a red tint except for the clear white colored skin (my normal skin color) around my eyes and on the lower back parts of my cheeks where i never got acne. Also will the BP make the redness worse? is there any treatment for acne without a side effect of redness?

also I normally have pale white skin if that helps at all

If it's just short term redness from the tazorac it should it should go away once you stop, or your skin gets used to it. BP can have redness associated with it too, however, if your skin isn't used to it. Most acne treatments are topical so there will always be a possibility of temporary redness. Of the top of my head blue light therapy and antibiotics are two treatments that shouldn't cause redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×